AMS eContent Search Results
Matches for: msc=(68U07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] J. C. Owen and S. C. Power. The non-solvability by radicals of generic 3-connected planar Laman graphs. Trans. Amer. Math. Soc. 359 (2007) 2269-2303. MR 2276620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] W. Franklin. Mass properties of the union of millions of identical cubes. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 67 (2005) 329-345.
Book volume table of contents
View Article: PDF

[3] Debananda Misra, V. Sundararajan and Paul Wright. Zig-zag tool path generation for sculptured surface finishing. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 67 (2005) 265-280.
Book volume table of contents
View Article: PDF

[4] John Keyser, Koji Ouchi and J. Rojas. The exact rational univariate representation for detecting degeneracies. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 67 (2005) 299-328.
Book volume table of contents
View Article: PDF

[5] Ravi Janardan, Michiel Smid and Debasish Dutta (Editors). Geometric and Algorithmic Aspects of Computer-Aided Design and Manufacturing. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 67 (2005) MR MR2198685.
Book volume table of contents

[6] Ravi Janardan and Michiel Smid. Geometric algorithms for layered manufacturing. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 67 (2005) 189-220.
Book volume table of contents
View Article: PDF

[7] Ioannis Emiris and Ilias Kotsireas. Implicitization exploiting sparseness. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 67 (2005) 281-297.
Book volume table of contents
View Article: PDF

[8] Denis Blackmore, Yuriy Mileyko, Ming Leu, William Regli and Wei Sun. Computational topology and swept volumes. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 67 (2005) 53-78.
Book volume table of contents
View Article: PDF

[9] Ioana Boier-Martin, Denis Zorin and Fausto Bernardini. A survey of subdivision-based tools for surface modeling. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 67 (2005) 1-27.
Book volume table of contents
View Article: PDF

[10] Tamal Dey. Sample based geometric modeling. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 67 (2005) 29-51.
Book volume table of contents
View Article: PDF

[11] Meera Sitharam. Combinatorial approaches to geometric constraint solving: Problems, progress and directions. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 67 (2005) 117-163.
Book volume table of contents
View Article: PDF

[12] Taejung Kim and Sanjay Sarma. Machinability: Geometric reasoning for cutting. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 67 (2005) 245-263.
Book volume table of contents
View Article: PDF

[13] Vijay Srinivasan. Elements of computational metrology. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 67 (2005) 79-116.
Book volume table of contents
View Article: PDF

[14] A. van der Stappen. Immobilization: Analysis, existence, and output-sensitive synthesis. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 67 (2005) 165-187.
Book volume table of contents
View Article: PDF

[15] Prabhjot Singh and Debasish Dutta. A process planning framework for multi-direction layered deposition. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 67 (2005) 221-244.
Book volume table of contents
View Article: PDF

[16] Kai-Tai Fang, Chang-Xing Ma and Peter Winker. Centered $L_2$-discrepancy of random sampling and Latin hypercube design, and construction of uniform designs. Math. Comp. 71 (2002) 275-296. MR 1863000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] B. Jüttler. Hermite interpolation by Pythagorean hodograph curves of degree seven. Math. Comp. 70 (2001) 1089-1111. MR 1826577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Suresh K. Lodha and Ron Goldman. A unified approach to evaluation algorithms for multivariate polynomials. Math. Comp. 66 (1997) 1521-1553. MR 1422789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ulrich Reif. A degree estimate for subdivision surfaces of higher regularity. Proc. Amer. Math. Soc. 124 (1996) 2167-2174. MR 1327042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. T. Farouki and C. A. Neff. Hermite interpolation by Pythagorean hodograph quintics . Math. Comp. 64 (1995) 1589-1609. MR 1308452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1